# SDR ASAA2021012533958

- Difficulty date: January 25, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,408 hours, 14,152 cycles
- System (JASC): 2612 · Fire Detection
- Part: Lug
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 FIRE LOOP B WILL NOT TEST FAULT LIGHT ILLUMINATED.  GROUNDED-YES.  PERFORMED INITIAL EVALUATION, PER B737-800 FIM 26-10 TASK 805, NO FAULTS FOUND.  PERFORMED ALTERNATE DEACTIVATION, REF CHAP 5 TABLE 3 ITEMS 8 & 9.  UPON VISUAL INSPECTION OF TERMINAL LUGS ON FIRE LOOP, FOUND LOOSE LUGS ON MW0326 AT M1760 AND M1759 CORE FIRE LOOP ASSEMBLIES.  REPLACED BOTH LUGS, REF B737-800 AMM 26-11-02-960-802 AND 800-26EA-23189.  REMOVED LUGS FOR REPAIR AND REINSTALLED REF AMM 26-11-01.  OPERATIONS CHECK, REF AMM 26-11-00-710-801.  OP CHECK GOOD.  ETOPS GROUND VERIFICATION SUCCESSFUL.  REVERSED ALTERNATED DEACTIVATION.  THIS CLEARS MEL 26-2B CN 25014592.  PLACARDS REMOVED, SEA MC FELIX NOTIFIED.
